# SDR AALA202104049001

- Difficulty date: March 31, 2021
- Submitted: April 4, 2021
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 62,566 hours, 30,372 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D554710020000000
- Part serial: TS2430
- Condition: Separated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RUDDER LOWER TRAILING EDGE APEX HAS 10 INCHES OF COMPOSITE AND SHEETMETAL DAMAGE (CRACKS, SPLITTING SEPARATION AND CORROSION). REPAIRED RUDDER PER EA 326684 REV B.
